# SDR AALA20170110021

- Difficulty date: January 7, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 95,044 hours, 15,154 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 1249
- Condition: Faulty
- Location: Zone 200
- Part time: 1,086 hours, 228 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. STRONG ELECTRICAL BURNING ODOR AT L1 DOOR WHICH DISSIPATED AFTER ENGINES WERE SHUT DOWN. REMOVED AND REPLACED LEFT GENERATOR CONTROL UNIT, LEFT GENERATOR CIRCUIT BREAKER C901(AALA20170110022) AND LEFT BUS TIE BREAKER C902(AALA20170110023). OPERATIONAL CHECK GOOD.
